- importsource = "01621459-2001-04.txt"
- Artículo:
Bayesian Semiparametric Median Regression Modeling
- Autor:
Athanasios Kottas
Alan E. Gelfand
- Página:
1458
- Publicación:
Journal of the American Statistical Association
- Volúmen:
96
- Número:
456
- Periodo:
Diciembre 2001
- ISSN:
01621459
- SrcID:
01621459-2001-04.txt
- Documento número 1671213
- Actualizado el lunes, 13 de marzo de 2023 12:39:42 p. m.
- Creado el lunes, 13 de marzo de 2023 12:39:42 p. m.
- Enlace directo
- Artículo:
Consistent Functional Methods for Logistic Regression with Errors in Covariates
- Autor:
Yijian Huang
Wang
- Página:
1469
- Publicación:
Journal of the American Statistical Association
- Volúmen:
96
- Número:
456
- Periodo:
Diciembre 2001
- ISSN:
01621459
- SrcID:
01621459-2001-04.txt
- Documento número 1671214
- Actualizado el lunes, 13 de marzo de 2023 12:39:42 p. m.
- Creado el lunes, 13 de marzo de 2023 12:39:42 p. m.
- Enlace directo
- Artículo:
One-Level Rotation Design Balanced on Time in Monthly Sample and in Rotation Group
- Autor:
You Sung Park
Kee Whan Kim
Jai Won Choi
- Página:
1483
- Publicación:
Journal of the American Statistical Association
- Volúmen:
96
- Número:
456
- Periodo:
Diciembre 2001
- ISSN:
01621459
- SrcID:
01621459-2001-04.txt
- Documento número 1671215
- Actualizado el lunes, 13 de marzo de 2023 12:39:42 p. m.
- Creado el lunes, 13 de marzo de 2023 12:39:42 p. m.
- Enlace directo
- Artículo:
Positive Quadrant Dependence and Marginal Modeling in Two-Way Tables With Ordered Margins
- Autor:
Francesco Bartolucci
Antonio Forcina
Valentino Dardanoni
- Página:
1497
- Publicación:
Journal of the American Statistical Association
- Volúmen:
96
- Número:
456
- Periodo:
Diciembre 2001
- ISSN:
01621459
- SrcID:
01621459-2001-04.txt
- Documento número 1671216
- Actualizado el lunes, 13 de marzo de 2023 12:39:42 p. m.
- Creado el lunes, 13 de marzo de 2023 12:39:42 p. m.
- Enlace directo
- Artículo:
A Bivariate Bayes Method for Improving the Estimates of Mortality Rates With a Twofold Conditional Autoregressive Model
- Autor:
Hoon Kim
Dongchu Sun
Robert K Tsutakawa
- Página:
1506
- Publicación:
Journal of the American Statistical Association
- Volúmen:
96
- Número:
456
- Periodo:
Diciembre 2001
- ISSN:
01621459
- SrcID:
01621459-2001-04.txt
- Documento número 1671217
- Actualizado el lunes, 13 de marzo de 2023 12:39:42 p. m.
- Creado el lunes, 13 de marzo de 2023 12:39:42 p. m.
- Enlace directo